# SDR ASAA0380288

- Difficulty date: April 4, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 993758814
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT WING LEADING EDGE FRAME SHEAR TIE IS CRACKED.  REPLACED SHEAR TIE CLIP PER SRM 51-10-2, 10-4, 10-2, 30-2, AND 30-5.  (M)
